Algebraic degrees for iterates of meromorphic self-maps of Pk.

Título inglés Algebraic degrees for iterates of meromorphic self-maps of Pk.
Título español Grados algebraicos para iterados de autoaplicaciones meromorfas de Pk.
Autor/es Nguyên, Viêt-Anh
Organización Math. Sect. Abdys Salam Internatl. Cent. Theor. Phys., Trieste, Italia
Revista 0214-1493
Publicación 2006, 50 (2): 457-473, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We first introduce the class of quasi-algebraically stable meromorphic maps of Pk. This class is strictly larger than that of algebraically stable meromorphic self-maps of Pk. Then we prove that all maps in the new class enjoy a recurrent property. In particular, the algebraic degrees for iterates of these maps can be computed and their first dynamical degrees are always algebraic integers.
Clasificación UNESCO 120211
Palabras clave español Funciones de varias variables complejas ; Función meromorfa ; Polinomios ; Sistemas dinámicos complejos
Código MathReviews MR2273670
Código Z-Math Zbl 1112.37035
Icono pdf Acceso al artículo completo